m+Medelevator.RU
← Поиск публикаций
iGIE : innovation, investigation and insights · 2025

Intramural duodenal hematoma following therapeutic endoscopy: a case report of a rare adverse event.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ferrigno Bryan W, Germansky Katharine A

Аннотация

An intramural duodenal hematoma (IDH) is an uncommon clinical entity that can be an adverse event of therapeutic esophagogastroduodenoscopy (EGD). Herein, we present a case of a 60-year-old man who presented to the hospital with vomiting, diarrhea, and overt gastrointestinal bleeding with melena and small-volume hematemesis. EGD was pursued and revealed a bleeding duodenal ulcer that was therapeutically intervened upon to achieve hemostasis. After endoscopy, his hospital course was complicated by an intramural duodenal hematoma, which presented with abdominal pain and worsening anemia without recurrent overt gastrointestinal bleeding. After consultation with interventional radiology and surgery, he ultimately improved with supportive care and was discharged home without further endoscopic or procedural intervention. An IDH is an uncommon gastrointestinal pathology that should be considered after endoscopy in the setting of abdominal pain and anemia without overt bleeding. Conservative management often leads to successful outcomes, but multidisciplinary care should be considered in the setting of further adverse events.